izpis_h1_title_alt

On large deformations of thin elasto-plastic shells: implementation of a finite rotation model for quadrilateral shell element
Brank, Boštjan (Author), Perić, Djordje (Author), Damjanić, Frano (Author)

.pdfPDF - Presentation file, Download (633,05 KB)
URLURL - Presentation file, Visit http://drugg.fgg.uni-lj.si/3636/ This link opens in a new window

Abstract
A large-deformation model for thin shells composed of elasto-plastic material is presented in this work. Formulation of the shell model, equivalent to the two-dimensional Cosserat continuum, is developed from the three-dimensional continuum by employing standard assumptions on the distribution of the displacement field in the shell body. A model for thin shells is obtained by an approximation of terms describing the shell geometry. Finite rotations of the director field are described by a rotation vector formulation. An elasto-plastic constitutive model is developed based on the von Mises yield criterion and isotropic hardening. In this work, attention is restricted to problems where strains remain small allowing for all aspects of material identification and associated computational treatment, developed for small-strain elastoplastic models, to be transferred easily to the present elasto-plastic thin-shell model. A finite element formulation is based on the four-noded isoparametric element. A particular attention is devoted to the consistent linearization of the shell kinematics and elasto-plastic material model, in order to achieve quadratic rate of asymptotic convergence typical for the Newton-Raphson-based solution procedures.

Language:English
Keywords:finite elements, shells, large deformations, finite rotations, elasto-plasticity
Tipology:1.01 - Original Scientific Article
Organization:FGG - Faculty of Civil and Geodetic Engineering
Year:1997
Publisher:Wiley
Number of pages:str. 689-726
Numbering:Vol. 40, Vol. 40
UDC:539.3
ISSN on article:0029-5981
COBISS.SI-ID:68711 Link is opened in a new window
Views:1273
Downloads:559
Metadata:XML RDF-CHPDL DC-XML DC-RDF
 
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
:
Share:AddThis
AddThis uses cookies that require your consent. Edit consent...

Record is a part of a journal

Title:International journal for numerical methods in engineering
Shortened title:Int. j. numer. methods eng.
Publisher:Wiley
ISSN:0029-5981
COBISS.SI-ID:6316039 This link opens in a new window

Similar documents

Similar works from RUL:
Similar works from other Slovenian collections:

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back